Jump to content
CrazyBoards.org

Recommended Posts

so I was getting changed for bed, and noticed my nipple was kind of red. I squeezed it to see if it was sore, and to my dismay, I lactated. It wasn't a lot, just like a drop of water, but personally, I think that's a drop too much. Lactation period is bad enough, but being a boy just makes it a whole lot more upsetting, I think.

I'm really starting to dislike risperdal.

Link to comment
Share on other sites

Oh i'm so sorry you are a boy experiencing this. its bad enough as a girl. gross creepy and for me too it was risperdal. its one of the only meds i've had multiple bad side effects from- the lactation, migrains which i'd never had before and significant weight gain.

i've tried lots of other APs but i've done best on seroquel- just a thought.

i wish i'd figured it out sooner that these were coming from the rrisperdol but when i did it was a deal breaker- and on to the next!!!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...